Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a note of Galbraith and Green


Author: Edmund Pinney
Journal: Bull. Amer. Math. Soc. 54 (1948), 527
Cited work: Bull. Amer. Math. Soc., Volume 53, Number 4 (1947), 314--320
MathSciNet review: 0025634
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09032-2